# SDR IPXA2017071319267

- Difficulty date: July 4, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 50,117 hours, 16,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK FOUND ON THE STIFFENER UPPER SIDE AT BS 785.9,  RBL 33.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, REV 68, AND EO B767-5740-58151-A.
